# SDR GLB2008F00032

- Difficulty date: September 15, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 38827309
- Condition: Leaking
- Location: Engine
- Part time: 1,172 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUMES, ENROUTE , PILOTS REPORTED A STRONG FUEL ODOR IN THE COCKPIT.  MAINT PERFORMED A LEAK CHECK OF THE ENGINE AND APU WITH NO DEFECTS NOTED. MAINT PLACED THE ISSUE ON MEL 49-00-0. PN NR OFF 3882730-9/ SN OFF. D441. LEAK CHECK WAS SUCCESSFUL. (K)
